# SDR SWAA2022022423184

- Difficulty date: March 4, 2019
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 49,996 hours, 35,742 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD AFT FLAP LOWER SURFACE HAS DAMAGE. DAMAGE IS OUT OF LIMITS DUE TO DELAMINATION TOO CLOSE TO OTHER DAMAGE AND TOO CLOSE TO SPAR WEB / REMOVED AND REPLACED L/H O/B AFT FLAP PER AMM 27-51-22 POS L/H OTBD PN OFF 113A3700-7 SN OFF 00057 PN ON 113A3700-25 SN ON 004078
